# SDR SWIA2021081060185

- Difficulty date: June 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Receptacle
- Part number: 601R350605
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR - OUTER HANDLE RECEPTICLE HAS DEEP GROOVE WORN FROM REPEATED HANDLE MISALLIGNMENT WHILE BEING STOWED     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED AFT BAGGAGE BAY DOOR HANDLE ASSEMBLY REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG 601R35027 REV Y COMPLIED WITH 51-900-1002-SKY.
